Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 89, NWS Tallahassee, FL

August 18, 2013Lee County, Georgia

NWS Tallahassee, FL issued this river flood warning at Aug 18, 2013, 10:20 PM EDT for Lee County, Georgia. It took effect at Aug 20, 2013, 6:34 AM EDT. It was in force for 49 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2013, 10:20 PM EDT (02:20 UTC)
In effect from
Aug 20, 2013, 6:34 AM EDT
Expired
Aug 22, 2013, 7:35 AM EDT
In force
49 hr
Issued by
NWS Tallahassee, FL
Flood severity
Minor

County Lee County, GA

The radar

The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kinchafoonee Creek at 11 E of Dawson at Pinewood Rd in Lee County (DSNG1). The gauge peaked at 13.21 ft at Aug 20, 2013, 10:00 AM EDT.

actionminormoderate101508/1908/2008/2108/2208/23
Action stage
10 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02350900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WGUS42 KTAE 190221
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1020 PM EDT SUN AUG 18 2013

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... 

  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY
  AFFECTING LEE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-200220-
/O.NEW.KTAE.FL.W.0089.130821T0600Z-130822T1200Z/
/DSNG1.1.ER.130821T0600Z.130821T1800Z.130822T0600Z.NO/
1020 PM EDT SUN AUG 18 2013

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM LATE TUESDAY NIGHT TO THURSDAY MORNING.
* AT 9:30 PM SUNDAY THE STAGE WAS 9.1 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY WEDNESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 13.2 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM 
  AT LEESBURG THE FLOODING BEGINS AT 10 FEET.

$$
5 follow-up statements
906 
WGUS82 KTAE 191520
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1120 AM EDT MON AUG 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-201520-
/O.EXT.KTAE.FL.W.0089.130820T2136Z-130823T0000Z/
/DSNG1.1.ER.130820T2136Z.130821T1200Z.130822T1800Z.NO/
1120 AM EDT MON AUG 19 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD 
IN LEE COUNTY.
* FROM TUESDAY AFTERNOON TO THURSDAY EVENING...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 10:30 AM MONDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 13.7 FEET BY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM 
  AT LEESBURG THE FLOODING BEGINS AT 10 FEET.

$$
302 
WGUS82 KTAE 200216
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1016 PM EDT MON AUG 19 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-210216-
/O.EXT.KTAE.FL.W.0089.130821T0130Z-130823T1200Z/
/DSNG1.1.ER.130821T0130Z.130822T0000Z.130823T0600Z.NO/
1016 PM EDT MON AUG 19 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* FROM TUESDAY EVENING TO FRIDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:30 PM MONDAY THE STAGE WAS 11.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 13.7 FEET BY WEDNESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR FLOODING BEGINS AT DAWSON. DOWNSTREAM 
  AT LEESBURG THE FLOODING BEGINS AT 10 FEET.

$$
670 
WGUS82 KTAE 201035
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
635 AM EDT TUE AUG 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-211035-
/O.EXT.KTAE.FL.W.0089.130820T1034Z-130824T0300Z/
/DSNG1.1.ER.130820T0949Z.130821T1200Z.130823T2100Z.NO/
635 AM EDT TUE AUG 20 2013

FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* UNTIL FRIDAY EVENING.
* AT 5:30 AM TUESDAY THE STAGE WAS 13.0 FEET. 
* MINOR FLOODING IS ONGOING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE TO NEAR 14.7 FEET BY TOMORROW MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY AFTERNOON.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

$$
973 
WGUS82 KTAE 201415
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EDT TUE AUG 20 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE COUNTY 
  AFFECTING LEE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-211415-
/O.EXT.KTAE.FL.W.0089.000000T0000Z-130825T0430Z/
/DSNG1.1.ER.130820T0955Z.130822T0000Z.130824T2230Z.NO/
1015 AM EDT TUE AUG 20 2013

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:30 AM TUESDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.0 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT 16.0 FEET...PRIVATE DWELLING ON THE RIGHT BANK NEAR THE 
  BRIDGE WILL BEGIN TO FLOOD. SEVERAL HOMES ALONG THE LOWER 
  KINCHAFOONEE ROAD AREA WILL EXPERIENCE SIGNIFICANT FLOODING.

$$
849 
WGUS82 KTAE 221135
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
735 AM EDT THU AUG 22 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY AFFECTING LEE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

GAC177-221205-
/O.CAN.KTAE.FL.W.0089.000000T0000Z-130825T0430Z/
/DSNG1.N.ER.130820T0955Z.000000T0000Z.000000T0000Z.NO/
735 AM EDT THU AUG 22 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE KINCHAFOONEE CREEK NEAR 11 E OF DAWSON AT PINEWOOD RD IN LEE 
  COUNTY.
* AT  7:30 AM THURSDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.2 FEET.  THE 
  RIVER WILL FALL TO 9.5 FEET BY .


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Aug 18, 9:02 PM EDT, 1 hour 18 minutes earlier.

Area forecast discussion, Aug 18, 9:02 PM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
902 PM EDT Sun Aug 18 2013

.NEAR TERM [through Rest of Tonight]...
The large scale pattern is marked by somewhat weakening but still
amplified trough with axis down MS River Valley into Gulf of Mex,
and high pressure strengthening and building a little Wwd from Wrn
Atlc. At surface, subtropical ridge north of CWA with front
nudging Nwd just into GA. PWATS exceed 2 inches areawide as
reflected in 00Z TAE sounding which shows continued deep moisture
with 2.2 inch PWATS.

During the late aftn, radar and satellite showed Ewd moving outflow
boundaries intersecting with Nwd moving lines of convection over
Gulf of Mex. These lines of moderate to heavy storms moved over
Panhandle and Wrn most Big Bend. Additional storms develop inland
aided by diurnal heating along a stalled frontal boundary. The
result has been abundant cell mergers and some echo training over N
FL/SE AL/SW GA. There were numerous reports of road closures due to
excess waters in the flood warned county. Generally 1-2 inches per
hour estimated with isolated 2-3 inches in the late aftn. By 5 pm
EDT, the heaviest rain shifted Ewd into Ern most Panhandle into SW
GA. Additional storms assocd with east coast seabreeze moved Wwd
across Ern Big Bend generating strong to isold severe storms with
wind exceeding 60 mph. Flood warning was allowed to expire at
730 PM EDT.

Around 830 pm EDT, HRRR, WRF and radar show both bands lifting
and merging into Nrn tier counties of GA but as they move into
worked over area combined with loss of diurnal heating, the bands
should continue to weaken. By midnight, most of the convection
should shift over the coastal waters. Will update POPs and go with
70-80% 00z-02z Nrn tier GA Counties. Otherwise 40-60% precip til
06z then 20-50% N-S POPs 06z-12z with focus over waters. With
grounds saturated at most locales, PWATS exceeding 2 inches and
expected continued high coverage of rain, any additional rainfall
would likely exacerbate existing flooding. Thus Flash Flood Watch
remains in effect for the entire forecast area through Monday.

&&

.SHORT TERM [Monday through Tuesday Night]...
The Flash Flood Watch was extended through Monday afternoon as
there should be a high coverage of rain and thunderstorms. Also
the wind field will get weaker over the next 24 hours, with storm
motions on BUFKIT forecast soundings falling to 5 knots or less
(both the NAM and GFS), and PWATs around 2.2 to 2.3 inches.
Therefore, it's possible that thunderstorms tomorrow will be even
more slow-moving than today - the heavy rainfall could be more
localized but this will likely contribute to the threat of flash
flooding continuing into tomorrow. High temperatures were lowered
slightly as well. Tuesday looks like it could be another high
coverage day for rain with light southeast flow and continued
PWATs over 2 inches. However, confidence is not high enough in any
particular scenario to warrant a Flash Flood Watch into that
period. After Tuesday, an upper level ridge should build into the
area and suppress convection more than in recent days.

&&

.LONG TERM [Wednesday through Sunday]...
The extended period will herald a shift from an enormously wet
pattern to a more typical summertime pattern. The large scale
pattern commences with Ern trough lifting NEWD to be progressively
replaced by Atlc ridge retrograding WWD to FL/GA and remains
dominant feature over SE region thru period. At surface, weak SW-NE
frontal boundary bisecting our area with upstream high anchored over
wrn KY. By Thurs eve, ridge builds WWD into our area allowing front
to largely wash out as PWATS drop to below 2 inches. All this means
SE low level flow will back to ELY. So any convection will largely
be seabreeze aftn/eve driven and any seabreeze/mesoscale boundaries
could ignite strong to isold pulse severe storms. Expect a mix of
clouds and sun. Temperatures will be closer to normal, perhaps
warming to slightly above normal by later in the week. With grounds
likely to be at or near saturated from rains earlier in week, any
cells mergers can produce locally heavy rain and localized flooding
especially in low terrain and poorly drained areas.

&&

.Aviation [Through 00Z Tuesday]...
Showers and thunderstorms will continue to impact the ABY and VLD
terminals until around 04z. Then...expect MVFR/IFR cigs to develop
once again overnight at all terminals along with MVFR vsbys due to
patchy fog. Convection may get an early start at ECP Monday morning
and gradually spread inland through the late morning and afternoon.

&&

.MARINE...
Winds and seas should continue to diminish through tonight. For the
remainder of the forecast, winds should be around 10 knots with seas
2 feet or less.

&&

.FIRE WEATHER...
There are currently no fire weather concerns with moist conditions
in place.

&&

.HYDROLOGY...
Heavy rain has affected much of the area over the past several
days, with most of the rivers, streams, and creeks seeing
increased flows and levels now. Flooding will be most likely along
portions of the Ochlockonee, Choctawhatchee, Chipola, and
Apalachicola Rivers, although problems along certain sections of
other river systems will also be possible. Through Tuesday
afternoon, we are forecasting a widespread average of 1.5 to 2.5
inches of rain. Localized amounts are likely to be at least double
that, so the rainfall over the next couple days will determine
whether or not flooding can develop on any additional area rivers.

Based on reports from some of our counties - especially in the
western Florida Panhandle which received substantial amounts of
rain in July - there is already quite a bit of high water with
flooding affecting some roads and infrastructure. In some places
this may be due to streams and creeks, but in others it could just
be due to a high water table affecting low-lying spots, ditches,
and small ponds. Either way any additional rainfall would only
worsen flooding conditions in these areas. This means that
sections of Walton, Holmes, Washington, Bay, and Jackson Counties
would be particularly susceptible to flash flooding.

The most up to date, specific river forecast information can be
found on the AHPS web page at:

http:/water.weather.gov/ahps2/index.php?wfo=tae.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   74  87  73  90  73 / 40  70  30  50  20
Panama City   76  87  76  87  76 / 40  60  30  50  30
Dothan        72  86  72  89  72 / 50  60  30  60  30
Albany        73  87  73  90  73 / 40  60  30  60  30
Valdosta      73  88  72  90  72 / 60  60  30  50  20
Cross City    73  88  72  91  72 / 60  60  30  50  20
Apalachicola  77  87  77  86  77 / 40  50  30  50  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH through Monday evening for Calhoun-Central
     Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal
     Gulf-Coastal Jefferson-Coastal Taylor-Coastal Wakulla-
     Gadsden-Holmes-Inland Bay-Inland Dixie-Inland Franklin-
     Inland Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-
     Inland Walton-Jackson-Lafayette-Leon-Liberty-Madison-
     South Walton-Washington.
GA...FLASH FLOOD WATCH through Monday evening for Baker-Ben Hill-
     Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
     Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
     Turner-Worth.
AL...FLASH FLOOD WATCH through Monday evening for Coffee-Dale-
     Geneva-Henry-Houston.
GM...None.

&&

NEAR TERM/Long Term/Marine...Block
SHORT TERM...Lamers
AVIATION/Fire Wx...Barry
HYDROLOGY...Block/Lamers

In the hours before

Local storm report, Aug 18, 6:13 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
613 PM EDT SUN AUG 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     DOWNBURST        BEACHTON                30.73N 84.14W
08/17/2013                   GRADY              GA   EMERGENCY MNGR

            SEVERAL TREES DOWN.

&&

BARRY
Special weather statement, Aug 18, 6:22 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
622 PM EDT SUN AUG 18 2013

FLZ017>019-027-028-118-127-128-GAZ158-182315-
THOMAS GA-LEON FL-MADISON FL-INLAND TAYLOR FL-INLAND JEFFERSON
FL-COASTAL TAYLOR FL-COASTAL JEFFERSON FL-COASTAL WAKULLA FL-INLAND
WAKULLA FL-
622 PM EDT SUN AUG 18 2013

...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR JEFFERSON...LEON...
MADISON...TAYLOR...THOMAS AND WAKULLA COUNTIES...

* UNTIL 715 PM EDT

AT 620 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
MONTICELLO TO 18 MILES EAST OF SAINT MARKS...MOVING WEST AT 15 MPH.

THESE STORMS WILL BE NEAR...
  MONTICELLO BY 645 PM EDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
REDUCE VISIBILITY AND CAUSE PONDING OF WATER ON ROADWAYS.

LAT...LON 3065 8365 3006 8380 3018 8417 3068 8409
TIME...MOT...LOC 2222Z 102DEG 7KT 3063 8380 3012 8392

22-BARRY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 10:22 PM EDTRiver Flood WarningTAEDecatur14 hr
Aug 19, 6:51 PM EDTFlash Flood WarningTAEBen Hill, Irwin, Tift, Turner, Worth114 min
Aug 19, 7:26 PM EDTFlash Flood WarningTAEMitchell94 min
Aug 19, 7:50 PM EDTFlash Flood WarningTAEDougherty85 min

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.